# SDR AALA20170928011

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 7,233 hours, 2,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER/EMERGENCY OPERATION CYLINDER . WHILE SERVICING, DAMPER WOULD NOT HOLD PRESSURE. REPLACED DIAPHRAGM IN L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER AND SERVICED PER MM 52-22-00. AIRCRAFT WAS GROUNDED.
